0
2013
Impact Factor

    Statistics of Poincaré recurrences in nonautonomous chaotic 1D map

    2014, Vol. 10, No. 1, pp.  3-16

    Author(s): Boev Y. I., Semenova N. I., Anishchenko V. S.

    The statistics of Poincaré recurrences is studied numerically in a one-dimensional cubic map in the presence of harmonic and noisy excitations. It is shown that the distribution density of Poincare recurrences is periodically modulated by the harmonic forcing. It is substantiated that the theory of the Afraimovich–Pesin dimension can be applied to a nonautonomous map for both harmonic and noisy forcings. It is demonstrated that the relationship between the AP-dimension and Lyapunov exponents is violated in the nonautonomous system.
    Keywords: Poincaré recurrence, probability measure, Afraimovich–Pesin dimension
    Citation: Boev Y. I., Semenova N. I., Anishchenko V. S., Statistics of Poincaré recurrences in nonautonomous chaotic 1D map, Rus. J. Nonlin. Dyn., 2014, Vol. 10, No. 1, pp.  3-16
    DOI:10.20537/nd1401001


    Download File
    PDF, 1.24 Mb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License